Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
juvianna

2Nd Course Of Accutane 4 Months After The 1St!

Recommended Posts

Hey guys, I took 40 mg Accutane for 6 months, and my skin was wonderfull for a while. After only one month post my skin started to get oily and got some tiny zits. Now I'm 4 months post and those tiny zits started to break out bigger, and now I have a couple of cysts (as I feared).

My doctor told me today I had to begin a 2nd course.

On my 1st course the side effects were mild and bearable, but since it's been only 4 months off, I'm quite worried that these side effects will come stronger this time. I'm definately veryafraid of hair loss, which I have not experienced yet.

Has someone ever had a 2nd course after such a short period off? How was it? Did your acne return after?? What about hairloss, did you have it?

PS: I have PCOS and have been on the best BC pills for the past 8 years. The condition is under control but my acne hardly got any better before Accutane. I've also tried spironolactone and metformin and nothing. I'm still on my bc pills and all my hormonal levels are normal.

Help, guys, I can't decide what to do... unsure.png

Thanks!

Edited by juvianna

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×